Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/99149
標題: Robust mixtures of factor analysis models using the restricted multivariate skew-t distribution
作者: Tsung-I Lin
林宗儀
Wan-Lun Wang
Geoffrey J. McLachlan
Sharon X. Lee
關鍵字: model-based clustering;Factor analysis;heavy tails;missing values;rMST distribution;robustness
Project: Statistical Modelling, Vol 18, Issue 1, 2018, Pages 50-72
URI: http://hdl.handle.net/11455/99149
DOI: 10.1177/1471082X17718119
Appears in Collections:統計學研究所

Files in This Item:
File Description SizeFormat Existing users please Login
160.pdf337.37 kBAdobe PDFThis file is only available in the university internal network    Request a copy
Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.